# SDR USAA2011091300029

- Difficulty date: September 1, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 31,571 hours, 18,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR14, Y503.2.  REPLACED FLOORBEAM AT FR14, Y503.2 IAW A319 SRM 51-72-11 & AMM 20-20-05.
